# SDR REXA2024080700640

- Difficulty date: February 18, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15482
- Aircraft time: 7,359 hours, 6,137 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034096
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RH FS 280 LOWER WEB AT RBL12.  REMOVED THE CORRODED SECTION OF LOWER WEB. FABRICATED, LOCATED AND INSTALLED LOWER SECTION OF WEB IAW CRJ 900 SRM 53-11-10-201-004-A01.
